# SDR C2XA98IA266

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3351214CF20
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAITNENANCE VISIT INSPECTION, THE LOWER LEFT HAND AFT EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRE NR 3351214CF20, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
